# SDR AWXA9700701

- Difficulty date: December 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N646AW
- Make and model: Airbus A320-231
- Aircraft serial: 271
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LROW 19 EMERGENCY LIGHT LENS MISSING.  REPLACED LENS.
